# SDR PNSA2016092901

- Difficulty date: September 29, 2016
- Submitted: September 30, 2016
- Operation: Air carrier
- Aircraft: N340AQ
- Make and model: Saab SF340A
- Aircraft serial: 019
- Aircraft time: 47,323 hours
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Swivel
- Part number: 72MEF20151
- Part serial: 77751
- Condition: Broken
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

HYDRAULIC LIGHT ILLUMINATED WHEN GEAR SELECTED UP ON TAKEOFF.  FOUND RT MLG DOWNLOCK SWIVEL BROKEN.
